RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 3, Pages 639–642 (Mi tvp2743)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On the Characterization of a Family of Distributions by the Property of Independence of Statistics

L. B. Klebanov

A. A. Zhdanov Leningrad State University

Full text: PDF file (253 kB)

English version:
Theory of Probability and its Applications, 1974, 18:3, 608–611

Bibliographic databases:

Received: 12.04.1971

Citation: L. B. Klebanov, “On the Characterization of a Family of Distributions by the Property of Independence of Statistics”, Teor. Veroyatnost. i Primenen., 18:3 (1973), 639–642; Theory Probab. Appl., 18:3 (1974), 608–611

Citation in format AMSBIB
\Bibitem{Kle73}
\by L.~B.~Klebanov
\paper On the Characterization of a~Family of Distributions by the Property of Independence of Statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 3
\pages 639--642
\mathnet{http://mi.mathnet.ru/tvp2743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=334357}
\zmath{https://zbmath.org/?q=an:0305.62011}
\transl
\jour Theory Probab. Appl.
\yr 1974
\vol 18
\issue 3
\pages 608--611
\crossref{https://doi.org/10.1137/1118079}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2743
  • http://mi.mathnet.ru/eng/tvp/v18/i3/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Radionova M.V., “Kriterii sdvigo-masshtabnogo invarianta dlya proverki normalnosti dannykh”, Vestn. Izhevskogo gos. tekhnich. un-ta, 2009, no. 1, 144–146
    2. Kagan A.M. Malinovsky Ya., “On the Nile Problem by Sir Ronald Fisher”, Electron. J. Stat., 7 (2013), 1968–1982  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:94
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020